# SDR CA090313001

- Difficulty date: March 9, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 8,436 hours
- Engine: Lyc AEIO360A1B6
- Propeller: Muhbr MTV9*
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: Z14244130000
- Condition: Frayed
- Location: Elevator Trim
- Part time: 2,400 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE FWD ELEVATOR TRIM CABLE WAS DISCOVERED WITH BROKEN STRANDS DURING INSPECTION.
